MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW FT; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH,CRKSCRW FT; SCREW, FIXATION, BONE
Model Number SUTR ANCH,CRKSCRW FT
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a shoulder arthrodesis two screws broke.Update swit 04 july 2018: the screws were broken during insertion.An attempt was made to retrieve the broken pieces but it was not possible to retrieve the broken fragments.They will remain inside the patient.The surgery was finished successfully with a new device with the same part no.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation revealed the tapered tips of both screws had broken off at the thread before deploying from the drivers.The devices met all material and dimensional specifications as received.The most likely cause(s) of this type of event include not inserting the implant co-axial to the bone tunnel or prying/leveraging the driver while the implant is still loaded.

Brand Name
SUTR ANCH,CRKSCRW FT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7713352
Report Number1220246-2018-00561
Device Sequence Number904437
Product Code HWC
UDI-Device Identifier00888867284951
UDI-Public00888867284951
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberSUTR ANCH,CRKSCRW FT
Device Catalogue NumberAR-1928SF-45-1
Device Lot Number10209521
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/03/2018
Supplement Date Received by Manufacturer08/01/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date08/20/2018
Patient Sequence Number1